# SDR YENA2024060400812

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 73 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN SHEAR CLIP LOCATED IN FR76 AND BETWEEN STRG 28L/29L AT INTERNAL STRUCTURE OF CFIII; REF: TOMX W/O 2572 N/R-00220 REPLACED PER EMB-190 SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03. (CONSIDERED AS A MAJOR REPAIR)
